# SDR SWIA20230519028

- Difficulty date: March 28, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 45,696 hours, 38,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DD6 INTERCOSTAL IS CORRODED     (C-CHECK RO 5/15/2023)    REMOVED & INSTALLED NEW FWD DD6 INTERCOSTAL AND NEW CLEAT IAW CRJ 200 SRM 51-42-06 AND DWG 601R31702 REV. NSKYCARD 51-900-1003-SKY COMPLIED WITHALL CHECKS GOOD
